# SDR SWAA2013030413314

- Difficulty date: February 15, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 69,547 hours, 59,276 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM LOCATED BS 294.5 AND BETWEEN LBL 7 TO RBL 47 IN FLOOR STRUCTURE FWD CABIN.  REPAIRED CHORD IAW SRM.
